Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Holography and the Higgs branch of N=2 SYM theories
Authors: Guralnik, Zachary; Kovacs, Stefano; Kulik, Bogdan
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Journal of High Energy Physics
Volume: 03
Sequence Number of Article: 063
Document Type: Article
ID: 119219.0
 
Full text / Content available
AdS/CFT Duality and the Higgs Branch of N = 2 SYM
Authors: Guralnik, Zachary; Kovacs, Stefano; Kulik, Bogdan
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Fortschritte der Physik
Volume: 53
Start Page: 480
End Page: 485
Document Type: Article
ID: 214013.0
 
Full text / Content available
Strong Coupling Effective Higgs Potential and a First Order Thermal Phase Transition from AdS/CFT Duality
Authors: Apreda, Riccardo; Erdmenger, Johanna; Evans, Nick; Guralnik, Zachary
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Physical Review D
Issue / Number: 71
Start Page: 126002
Document Type: Article
ID: 544697.0
Less is More: Non-renormalization Theorems from Lower Dimensional Superspace
Authors: Guralnik, Zachary; Kovacs, Stefano; Kulik, Bogdan
Name of Conference/Meeting: 8th Workshop on Non-perturbative QCD
Title of Journal: International Journal of Modern Physics A
Volume (in Journal): 20
Issue / Number: 19
Start Page: 4546
End Page: 4553
Document Type: Conference-Paper
ID: 204949.0
 
Full text / Content available
Properties of Chiral Wilson Loops
Authors: Guralnik, Zachary; Kulik, Bogdan
Date of Publication (YYYY-MM-DD): 2004-01
Title of Journal: Journal of High Energy Physics
Volume: 1
Sequence Number of Article: 065
Document Type: Article
ID: 51083.0
 
Full text / Content available
Perturbative Instabilities on the Non-Commutative Torus, Morita Duality and Twisted Boundary Conditions
Authors: Guralnik, Zachary; Helling, Robert C.; Landsteiner, Karl; Lopez, Esperanza
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Journal of High Energy Physics
Volume: 6
Sequence Number of Article: 025
Document Type: Article
ID: 3054.0
 
Full text / Content available
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.